A link between C and analytic solvability for P.D.E. with constant coefficients
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 145-150.
@article{RSMUP_1980__63__145_0,
     author = {Zampieri, Giuseppe},
     title = {A link between $C^\infty $ and analytic solvability for {P.D.E.} with constant coefficients},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {145--150},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     zbl = {0471.35017},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__145_0/}
}
TY  - JOUR
AU  - Zampieri, Giuseppe
TI  - A link between $C^\infty $ and analytic solvability for P.D.E. with constant coefficients
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
DA  - 1980///
SP  - 145
EP  - 150
VL  - 63
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__63__145_0/
UR  - https://zbmath.org/?q=an%3A0471.35017
LA  - en
ID  - RSMUP_1980__63__145_0
ER  - 
%0 Journal Article
%A Zampieri, Giuseppe
%T A link between $C^\infty $ and analytic solvability for P.D.E. with constant coefficients
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 145-150
%V 63
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1980__63__145_0
Zampieri, Giuseppe. A link between $C^\infty $ and analytic solvability for P.D.E. with constant coefficients. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 145-150. http://www.numdam.org/item/RSMUP_1980__63__145_0/

[1] E. De GIORGI - L. CATTABRIGA, Una dimostrazione diretta dell'esistenza di soluzioni analitiche nel piano reale di equazioni a derivate parziali a coefficienti costanti, Boll. U.M.I., 4 (1971), pp. 1015-1027. | MR | Zbl

[2] A. Grothendieck, Espaces vectoriels topologiques, publicação da Societade de Matematica de San Paulo, 2° ediçao, 1958. | MR | Zbl

[3] L. Hörmander, Linear partial differential operators, Springer-Verlag, 1963. | MR | Zbl

[4] L. Hörmander, On the existence of real analytic solutions of partial differential equations with constant coefficients, Inventiones math., 21 (1973), pp. 151-182. | MR | Zbl

[5] F. Mantovani - S. Spagnolo, Funzionali analitici reali e funzioni armoniche, Ann. Sc. Norm. Sup. Pisa, Cl. Sci. Mat. Fis. Natur., III Sez., 18 (1964), pp. 475-513. | Numdam | MR | Zbl

[6] G. Zampieri, A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of R2, Rend. Sem. Mat. Univ. Padova, 63 (1980). | Numdam | Zbl

[7] G. Zampieri, Un'estensione del teorema sulle suriezioni fra spazi di Fréchet. Qualche sua applicazione, Rend. Sem. Mat. Univ. Padova, 61 (1979). | Numdam | MR | Zbl